# SDR DALA2016110708315

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Bs 427-446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER FWD CORNER WINDOW BETWEEN BS 427 AND 446.  REPAIRED IAW SRM 56-20-02 REPAIR 1 TYPE C FIG 203.  HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AFTER TRIM OUT IAW NDT SPM 06-10-01. 001.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 56-20-02 REPAIR 1 TYPE C FIG 203.
